MathSciNet Relay Station
MathSciNet bibliographic data
MR987770 (90e:58047) 58F05 (70H05)
Floer, Andreas Symplectic fixed points and holomorphic spheres. Comm. Math. Phys. 120 (1989), no. 4, 575–611.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement